# SDR GTIA021308

- Difficulty date: November 24, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE RIB, CRACKED AT XRS267.  FABRICATED 2 REPAIR ANGLES.  STOP DRILLED CRACK ON LT WING LEADING EDGE RIB AT XRS 267.  INSTALLED REPAIR ANGLES AT XRS 267 LT WING LEADING EDGE.
